# SDR AALA202301274214

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 8,466 hours, 2,289 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Disengaged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WS NOT GROUNDED: MID LAVATORY DOOR REPORTED DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND MID LAVATORY DOOR RELEASE KNOB NOT ENGAGED. ENGAGED KNOB ON LOWER FORWARD TRACK AS REQUIRED.
